Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The ABC theorem for higher-dimensional function fields


Authors: Liang-Chung Hsia and Julie Tzu-Yueh Wang
Journal: Trans. Amer. Math. Soc. 356 (2004), 2871-2887
MSC (2000): Primary 11J97; Secondary 11J61
Published electronically: November 12, 2003
MathSciNet review: 2052600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the ABC theorems to the function field of a variety over an algebraically closed field of arbitrary characteristic which is non-singular in codimension one. We also obtain an upper bound for the minimal order sequence of Wronskians over such function fields of positive characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11J97, 11J61

Retrieve articles in all journals with MSC (2000): 11J97, 11J61


Additional Information

Liang-Chung Hsia
Affiliation: Department of Mathematics, National Central University, Taiwan
Email: hsia@math.ncu.edu.tw

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang 115, Taipei, Taiwan
Email: jwang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03363-4
PII: S 0002-9947(03)03363-4
Keywords: ABC theorem, function fields, Diophantine approximation
Received by editor(s): April 15, 2003
Published electronically: November 12, 2003
Article copyright: © Copyright 2003 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia